MathSciNet Relay Station
MathSciNet bibliographic data
MR2144973 17B37 (33D80)
Nakajima, Hiraku Quiver varieties and $t$-analogs of $q$-characters of quantum affine algebras. Ann. of Math. (2) 160 (2004), no. 3, 1057–1097.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement